| Catalog Number |
21-7230-24 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event unknown.No device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.
Event or Problem Description
It was reported that the needle applicator did not stick to the skin, and they had to put a new one on in the middle of the infusion.There was patient involvement, and no patient harm reported.